it seems that he is showing the following behaviors; fast heart beat shakey hands
I take seroquel xr.
Your son is experiencing serious side effects, tremor and fast / slow or irregular heartbeat.-
You must seek medical attention asap.-
List of possiblle side effects for future reference:
All the best.-
Well I can tell you this much, I was on Serouquel, but stopped taking it when I heard about the law suits, and side effects. My father was taking it for years, and there were tons of side effects, and that is most likely the reason he got Diabetes. I have Diverticulitis of the stomach, and I'm not saying Seroquel did, or didn't cause it, because I don't know, but that was another side effect. Like I said, there are planty of bad side effects, but those are the only 2 I remember. And I'm talking about Seroquel not Seroquel XL, I Don't know if their is a difference. If there is, then you might have nothing to worry about, just bring it up to your Doctor, Next Visit.
Good Luck, Hope I was helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 1 answer
Posted 20 Apr 2010 • 3 answers
Posted 6 Apr 2011 • 1 answer
Posted 11 Feb 2012 • 3 answers
Posted 18 Feb 2013 • 2 answers